# SDR BAQA200700002

- Difficulty date: January 11, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N520CF
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6537
- Aircraft time: 1,255 hours, 6,762 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 1,241 hours, 2,795 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Turbine Wheel
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE GROUND RUNS, STARTED NR 1 ENGINE AND NR 2 ENGINES TO PERFORM REQUIRED MAINTENANCE CHECKS AFTER INSPECTION OF AIRCRAFT AND ENGINES. SHUTDOWN ENGINES TO MAKE TAILROTOR BLADE WEIGHT CHANGE. ATTEMPTED TO START NR 1 ENGINE AND IT WOULD NOT TURN.  ATTEMPTED TO MANUALLY ROTATE COMPRESSOR AND COULD NOT.  REMOVED STARTER/GENERATOR AND ATTEMPTED TO TURN COMPRESSOR.  STILL WOULD NOT TURN.  AFTER ENGINE COOLED DOWN, WAS ABLE TO TURN COMPRESSOR BY HAND AND HEARD TURBINE RUB.  HP TURBINE DISK IS RUBBING. CHANGING MODULE 2 AND 3 OF EFFECTED ENGINE.  PILOT REPORTED NO ABNOMALIES DURING FIRST RUN OF NR 1 ENGINE.
